# SDR COM20360

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC699
- System (JASC): 3418 · Stall Warning System
- Part: Ann Panel
- Part number: 80032417
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 11,729 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

SAS FAULT LIGHT FLICKERED IN FLIGHT.  DISABLED SYSTEM PER CHECKLIST.  REMOVED AND REPLACED MASTER ANNUNCIATOR PANEL WITH SERVICEABLE UNIT.
